# SDR DALA2015052603463

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 42,548 hours, 21,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY ESCAPE PATH LIGHTS AT SEATS 24 AND 32 ARE INOPERATIVE.  MAINTENANCE REPLACED WIRE HARNESS AT SEAT 32, R & R TERMINAL END ON SEAT 24.  OPS TEST OK.
